# SDR WVER2016032600009

- Difficulty date: March 26, 2016
- Submitted: March 26, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N506
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- Aircraft time: 33,838 hours, 23,806 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM67035146007
- Condition: Chafed
- Location: Bs 977
- Part time: 33,838 hours, 23,806 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 977 LOWER FUSELAGE SKIN CHAFED AT STR 27.
